# SDR PCAA0201003

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 25,131 hours, 27,926 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826893
- Part serial: 900122
- Condition: Interference
- Location: Lt & Rt
- Part time: 9,948 hours, 11,024 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FLIGHT 3832. FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY IN FLIGHT, INCLUDING RIGHT FORWARD FLOOR LEVEL, BOTH EXIT LIGHTS, AND PASSENGER DOOR EXIT LIGHT.  MAINTENANCE CLEANED AND RESEATED CANNON PLUG ON EMERGENCY LIGHTING CONTROL BOX.  COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  PROBLEM REOCCURRED ON NEXT FLIGHT (3835) IN SYR AS EMERGENCY LIGHTS ILLUMINATING IN FLIGHT WHILE SELECTING PROP HEAT.  MAINTENANCE CHECKED CANNON PLUG WIRING AND BATTERY PACKS IN WARDROBE.  ALSO CHECKED CANNON PLUG CP9811-P34.  NO DEFECTS FOUND.  LEFT AND RIGHT BRUSH BLOCKS REPLACED FOR TROUBLESHOOTING.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
